DOI 10.2169/internalmedicine.5971-25
Mycophenolate Mofetil-induced Multiple Ileal Ulcerations in a Renal Transplant Recipient: Diagnostic Challenges and Management.
Аннотация
We herein report a kidney transplant recipient with recurrent bleeding due to multiple ileal ulcerations associated with mycophenolate mofetil (MMF). Symptoms persisted despite surgical resection and embolization. Double-balloon enteroscopy revealed multiple ulcerations, and a biopsy helped exclude other causes. The discontinuation of MMF led to rapid symptom resolution and healing of the ulceration. Intestinal complications after renal transplantation vary, and MMF-induced enteritis, although rare, should be considered. This case highlights the diagnostic value of enteroscopy in identifying drug-induced small intestinal injuries and underscores the importance of including MMF in the differential diagnosis of post-transplant gastrointestinal bleeding.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.